EconPapers    
Economics at your fingertips  
 

Trapped by the international dollar standard

Ronald McKinnon

Journal of Policy Modeling, 2005, vol. 27, issue 4, 477-485

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0161-8938(05)00050-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:27:y:2005:i:4:p:477-485

Access Statistics for this article

Journal of Policy Modeling is currently edited by A. M. Costa

More articles in Journal of Policy Modeling from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jpolmo:v:27:y:2005:i:4:p:477-485